Wednesday, August 1, 2007

Fifteen All Over Again

Went to the DR yesterday re: my bizarre uppper lip. He believes it's hormonal and gave me some things to try. If it doesn't clear up (or gets worse) then we take the next step which is going off the pill.

When I asked DR. F about whether I should stop taking the pill and he said: "No, that'll lead to pregnancy." He was very funny about it and we shared a little chuckle. However, my brain was yelling at him "Not if you knew my luck."

So anyway I'm 15 all over again, only instead of sporadic zits, my skin is changing color.

4 comments:

Christy said...

Not that this is the same at all, but I have a weird dark patch on my face that is apparently related to my pregnancy. Its right under my right eye. So, I understand you're frustration.

Nico said...

Hopefully when you go off the pill this time, good old crimson biatch will be right on schedule :-)

Lainey-Paney said...

I think what christy is referring to is what's called "the mask of pregnancy"....but, 2 other people that I know had skin pigment changes relating to oral contraceptives...if you think it's related to that, then why don't you try another form of birth control?

my minivan is faster than yours said...

Not that you asked my opinion or anything, but the Mirena IUD rocks! No more periods. YEAH!!

Good luck, and funny post!